File Download

There are no files associated with this item.

Supplementary

Article: An Equivalence of Dual Brunn-Minkowski Inequality for Volume Differences

TitleAn Equivalence of Dual Brunn-Minkowski Inequality for Volume Differences
Authors
Issue Date2013
Citation
Journal of Convex Analysis, 2013, v. 20, No.2, p. 475-481 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/234656

 

DC FieldValueLanguage
dc.contributor.authorZhao, C-
dc.contributor.authorCheung, WS-
dc.date.accessioned2016-10-14T13:48:18Z-
dc.date.available2016-10-14T13:48:18Z-
dc.date.issued2013-
dc.identifier.citationJournal of Convex Analysis, 2013, v. 20, No.2, p. 475-481-
dc.identifier.urihttp://hdl.handle.net/10722/234656-
dc.languageeng-
dc.relation.ispartofJournal of Convex Analysis-
dc.titleAn Equivalence of Dual Brunn-Minkowski Inequality for Volume Differences-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.hkuros270272-
dc.identifier.volume20, No.2-
dc.identifier.spage475-
dc.identifier.epage481-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats